BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 2, Issue Number: 1

Volume: 2, Issue: 1 (5 Articles)

Research Article
Title: Hybrid genetic algorithm to federal government capital budgetting
Authors: D. Hakimi, D. O. Oyewola , K.R.Adeboye, R.O.Olayiwola
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Reguler, Year: 2017, Volume: 2, Issue: 1, (JUN 2017), pp:16-22
DOI: x
Viewed: (831) times
Abstract | Full Text| PDF

Research Article
Title: On new Hermite-Hadamard-Fejer type inequalities for p-convex functions via fractional integrals
Authors: Mehmet Kunt, Imdat Iscan
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Reguler, Year: 2017, Volume: 2, Issue: 1, (JUN 2017), pp:1-15
DOI: x
Viewed: (979) times
Abstract | Full Text| PDF

Research Article
Title: Inverse Sturm-Liouville Problem with Energy dependent potential
Authors: Hikmet Koyunbakan, Aram Bajalan
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Reguler, Year: 2017, Volume: 2, Issue: 1, (JUN 2017), pp:38-43
DOI: x
Viewed: (737) times
Abstract | Full Text| PDF

Research Article
Title: Associative monotonic commutative operator (AMC) UV
Authors: Umit Ertugrul
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Reguler, Year: 2017, Volume: 2, Issue: 1, (JUN 2017), pp:23-28
DOI: x
Viewed: (557) times
Abstract | Full Text| PDF

Research Article
Title: A general evaluation on life insurance in Turkey
Authors: Alaattin Firat
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Reguler, Year: 2017, Volume: 2, Issue: 1, (JUN 2017), pp:29-37
DOI: x
Viewed: (833) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul